# SDR QXEA200300876

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 3,977 hours, 3,034 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Cage
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-FORWARD CARGO BAY CENTER CHIMNEY IS TORN. REPLACED FORWARD CARGO BAY CHIMNEY WITH SERVICEABLE ONE. AIRCRAFT RETURNED TO SERVICE.
